Sudafed Non-Drowsy Dual Relief Capsules Reviews
Description:Non-drowsy Sudafed dual relieff contains the active ingredients: Paracetamol 300 mg, Caffeine 25 mg and Phenylephrine hydrochloride 5 mg per capsule.
Newest Review: ... so sore and dry. I alsway sjust wait so much for that part ot be over, not knowing the worst can still be yet to come. You ... more
Customer Sudafed Non-Drowsy Dual Relief Capsules Reviews (6)
by - written on 29/12/08 (Very useful, 872 readings)
Well it's that time of year again, while everyone else celebrates Xmas I always get a heavy cold. This year has been no exception. My colds always follow a similar pattern, a week before the cold hits I get asthma attacks and have to increase the amount of preventative I take each day until the cold hits. This year it started on Xmas day. When I first start with a cold I rummage through the medicine drawer at home and figure out what we have a supply of and what we don't. I've tried every single "cold and flu" and "all in one" remedy going and have had no relief from any of them so this year I decided to give Sudafed Dual Relief a fair ... Read the complete review
by - written on 30/06/09, updated on 01/07/09 (Very useful, 340 readings)
Bad luck I couldn't believe my luck last week when I managed to pick up a cold on one of the hottest and nicest weeks of the year so far. Instead of T-shirts and shorts I found myself looking for winter woollies in a vain attempt to sweat the cold out of me. I have to admit I was initially worried that despite not being on holiday that I might have picked up swine flu from some random person. However after a spot of self diagnosis I am pretty certain it was a cold. My symptoms The symptoms of a cold can vary from person to person. I felt generally very weak, was unbelievably congested, had dulled hearing and a bit light headed at times. I ... Read the complete review
by - written on 29/10/10 (Very useful, 194 readings)
I seem to get a cold every year, it is like a winter routine. I always forget how bad they are in between times, once one has finished, and the time before the next one has started. I therefore forget to stock up on medicine, so my cupboards are always bare before the next cold starts. I always regret that and make a mental note to have my cupboards stocked for the next year, but I never seem to learn!! Colds themselves are so miserable, the horrible sneezing, coughing, and constant nose blowing, with the skin round the nose getting so sore and dry. I alsway sjust wait so much for that part ot be over, not knowing the worst can still be yet to come. You have ... Read the complete review
by - written on 01/04/03, updated on 24/06/05 (Very useful, 3803 readings)
If you suffer from nasal congestion and cold or flu symptoms then Non-Drowsy Sudafed Dual Relief capsules may be just what you need. I have tried them recently and they really worked. This medicine is available over the counter without prescription, in either packs of 16 or 32. The cost of the packet of 16 is £2.79GBP at Boots. The packaging of these capsules (in my opinion) is very interesting and has been well thought of by the manufacturers. When you see the box you will immediately notice that the medicine is actually dual relief. There is an artist?s impression of a face showing 2 arrows. One is for the ingredient to relieve sinus congestion, ... Read the complete review
by Jonathan - written on 15/11/06
The standard Non-Drowsy Sudafed Decongestant tablets with pseudoephedrine are better. They don't have paracetamol or caffeine, but you can get that separately. Instead, they have 60mg of pseudoephedrine hydrochloride, which is the active ingredient. Pseudoephedrine is stronger than the phenylephrine in the Dual Action tablets and there is more of it. And, because they don't have paracetamol, you can use it in conjunction with your favourite cold relief product, such as Lemsip. So forget the Dual Action stuff. You can take the pseudoephedrine pills with your Anadin without worrying about a paracetamol ... Read the complete review
Products Similar to Sudafed Non-Drowsy Dual Relief ...
Canesten Soft Gel Pessary - easy to insert, comfortable, clears up symptoms within a few days doesn't stay in the applicator, pessary burst when putting it in the applicator.
Hot Rocks Heat Therapy Massage Stones Set - cheap to buy very small
Picksan Lice Stop Shampoo - Cheap compared to brand name treatments, 20 minute application time Slightly vegetable smell but none otherwise
Boots Diareze Diarrhoea Relief Capsules - quick, effective relief from diarrhoea nothing
Boots Hydrocolloid Blister Plasters - Pain and pressure relief, Comfortable and flexible, Prevents infection and scaring Quite expensiveThe gel can somtimes leak out of the plaster
Halls Soothers Throat Tablets - Nice flavour and they made my throat feel slightly better No medication involved, expensive there are better products about
|More products in Health Treatment|
All these and are taken from reviews of the dooyooCommunity.
|Thursday Plantation Tea Tree Antiseptic Cream|
Drys out stops and helps fight infection.
Lifts the depressive feelings., Used in complusive disorders as well as depression.
Adominal pain if taken without food.
|Deetfree Insect Repellent|
|Beechams All In One|
overpriced, not very effective, gave me palpitations
|Vicks Sinex Decongestant Capsules|
Inexpensive. Easy to take. Contains paracetamol.
Not enough paracetamol. Ineffective decongestant.
|Covonia Cough Lozenges|
Fantastic - soothing and ease symptoms
None that I have found
|Nurofen Liquid Capsules|
Work fast, easy to take
|Kalms Lozenges Lemon Balm|
A delicious herbal sweet to help promote calm.
Can't be 100% sure it was this that worked, but worked in a placebo effect if not.